# SDR AALA202403081275

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-211
- Aircraft serial: 6387
- Aircraft time: 29,700 hours, 12,172 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M21585
- Condition: Inoperative
- Location: R1 Door
- Part time: 6,746 hours, 3,127 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: R1 DOOR SLIDE ENCLOSURE MAKES CONTACT WITH FUSELAGE. (DOES NOT OPEN FULLY). REPLACED SLIDE ASSEMBLY ON R1 DOOR.
